MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPIO SLIM; SPECIALIZED SURGICAL INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH

BOSTON SCIENTIFIC CORPORATION CAPIO SLIM; SPECIALIZED SURGICAL INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH
Model Number M0068318250
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a sacrospinous ligament vault fixation procedure for vaginal vault prolapse using a capio slim, the device wouldn't capture the needle.A second capio slim was used; however, this device would not capture the needle either.The vault fixation procedure was then cancelled.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation status unknown.The physician will wait and see how the patient heals and then decide if a further procedure is required.Note: this report pertains to one of two devices used during the same procedure.Refer to manufacturer report number 2124215-2025-60165 for the second capio slim device.
 
Additional Manufacturer Narrative
Block h6: impact code f1001 captures the reportable event of procedure cancelled.Impact code f2301 captures the reportable event of additional device required.
 
Additional Manufacturer Narrative
Block h11: upon receipt at our quality assurance laboratory, this capio device underwent a thorough analysis.Visual inspection of the device did not have any visual damage/defect.During functional inspection, the carrier was able to move in and out; after deploying the carrier, the cage was able to catch the suture.Based on the information available and analysis results, the reported allegations of the cage not catching the needle could not be confirmed through product analysis.A conclusion code of no problem detected was assigned to this investigation since after visual and functional inspections in the complaint device it was not possible to identify any evidence of either the alleged issue or any defect on the device.Correction to block g2: report source (other).Block h6: impact code f1001 captures the reportable event of procedure cancelled.Impact code f2301 captures the reportable event of additional device required.
 
Event or Problem Description
It was reported that during a sacrospinous ligament vault fixation procedure for vaginal vault prolapse using a capio slim, the device wouldn't capture the needle.A second capio slim was used; however, this device would not capture the needle either.The vault fixation procedure was then cancelled.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation status unknown.The physician will wait and see how the patient heals and then decide if a further procedure is required.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h11: correction to block e1: initial reporter facility name, initial reporter address 1, initial reporter city, initial reporter zip/post code, and initial reporter phone.Upon receipt at our quality assurance laboratory, this capio device underwent a thorough analysis.Visual inspection of the device did not have any visual damage/defect.During functional inspection, the carrier was able to move in and out; after deploying the carrier, the cage was able to catch the suture.Based on the information available and analysis results, the reported allegations of the cage not catching the needle could not be confirmed through product analysis.A conclusion code of no problem detected was assigned to this investigation since after visual and functional inspections in the complaint device it was not possible to identify any evidence of either the alleged issue or any defect on the device.Block h6: impact code f1001 captures the reportable event of procedure cancelled.Impact code f2301 captures the reportable event of additional device required.

Brand Name
CAPIO SLIM
Common Device Name
SPECIALIZED SURGICAL INSTRUMENTATION FOR USE WITH UROGYNECOLOGIC SURGICAL MESH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22911813
Report Number2124215-2025-60161
Device Sequence Number21148874
Product Code PWI
UDI-Device Identifier08714729838005
UDI-Public(01)08714729838005(17)270522(10)34072662
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K172060
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM0068318250
Device Catalogue NumberM0068318250
Device Lot Number0034072662
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer11/18/2025
02/02/2026
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date12/15/2025
02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale